Buffer-overflows: Joint limit laws of undershoots and overshoots of reflected processes

File Description SizeFormat 
dovus-rsub.pdfAccepted version269.33 kBAdobe PDFView/Open
Title: Buffer-overflows: Joint limit laws of undershoots and overshoots of reflected processes
Authors: Mijatović, A
Pistorius, M
Item Type: Journal Article
Issue Date: 1-Aug-2015
Date of Acceptance: 16-Feb-2015
URI: http://hdl.handle.net/10044/1/21737
DOI: https://dx.doi.org/10.1016/j.spa.2015.02.007
ISSN: 0304-4149
Publisher: Elsevier
Start Page: 2937
End Page: 2954
Journal / Book Title: Stochastic Processes and Their Applications
Volume: 125
Issue: 8
Copyright Statement: © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Publication Status: Published
Appears in Collections:Financial Mathematics
Pure Mathematics
Mathematics
Faculty of Natural Sciences



This item is licensed under a Creative Commons License Creative Commons